# SDR IPXA2019101197719

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Component: Slat, Airbus
- Component part number: A57865200178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRL/WING  #3 SLAT UPPER SKIN T/E IS KNIFED EDGE.REPAIRED L/WING #3 SLAT UPPER T/E IAW EO A300-5750-74228-A & EA 3005754-01-A7921. (MINOR REPAIR)
